# SDR AALA202411184117

- Difficulty date: November 16, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737823
- Aircraft serial: 44488
- Aircraft time: 9,483 hours, 3,514 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pressure Switch
- Part number: 7341914001
- Condition: Failed
- Location: Spoiler System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: AT TOP OF CLIMB SPOILER LIGHT ILLUMINATED. AFTER LANDING MASTER CAUTION AND MAINTENANCE LIGHT ILLUMINATED; AIRCRAFT LANDED SAFELY AT MIA. REPLACED ARM SOLENOID PRESSURE SWITCH. ACCOMPLISHED ALL TEST REQUIRED AND LEAKS CHECK GOOD. PER CMM 27-60-01.
